標題: Performance Improvement of Delay-Based TCPs in Asymmetric Networks
作者: Ho, Cheng-Yuan
Ho, Cheng-Yun
Wang, Jui-Tang
資訊工程學系
Department of Computer Science
關鍵字: Transport protocol;delay-based TCP;congestion control;and asymmetric networks
公開日期: 1-Mar-2011
摘要: Delay-based TCPs detect network congestion in the early stage and successfully prevent periodic packet loss that usually occurs in loss-based TCPs. It has been demonstrated that delay-based algorithms outperform loss-based schemes in many aspects. However, a delay-based TCP may not prevent unnecessary throughput degradation in asymmetric networks and when the congestion occurs in the backward path over symmetric links. In this letter, we modify the mechanism of measuring RTT value for delay-based TCPs without clock synchronization. Based on the simulation results, we show the effectiveness and utilities.
URI: http://dx.doi.org/10.1109/LCOMM.2011.011311.101535
http://hdl.handle.net/11536/9213
ISSN: 1089-7798
DOI: 10.1109/LCOMM.2011.011311.101535
期刊: IEEE COMMUNICATIONS LETTERS
Volume: 15
Issue: 3
起始頁: 355
結束頁: 357
Appears in Collections:Articles


Files in This Item:

  1. 000288335200031.pdf